# SDR SWAA2017061514394

- Difficulty date: June 13, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 27,742 hours, 16,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101327
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING OVERWING EMERGENCY EXIT SIGN COVER BROKEN.  R&R LIGHT ASSEMBLY PER MM.
